I am a 49 year old male with average height and build. I run 4-6 days per week 3-4 miles a day and have been for years. I have noticed recently that sometimes during my run I get really dizzy and fatigued. Sometimes this carries over after I finish. I usually just run through it but it seems to be happening more and more frequently. I think it is digestive as I sometimes get relief if I eat something after I run or drink milk or juice. I know it is not simply my being tired because it does not happen everytime and cannot be tagged to the distance I run or speed I run. Has anyone ever dealt with this kind of thing? How did you deal with it? I am wondering if this has something to do with sugar imbalances? Early Diabetes symptoms? Any help would be greatly appreciated.Thanks!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.